Addiction: Substance Abuse Community
Tramadol/oxycodone withdrawl(withdrawal)
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol/oxycodone withdrawl(withdrawal)

My wife is currently in a detox program she is w/d-ing from tramadol and oxycodone.  Her first 32 hours seemed like a breeze but now she is having hoorible w/d symptoms.  Mainly vomiting.  She has been vomiting pretty constantly for the past 48 hours.  No one at the hosp seems to be concerned but from everywhere I've read on the net it seems like tramadol w/d is worse than standard opiate w/d.  My question is this; Should she be coming off all these drugs at once?  Seems to me like she should be tapering off the tramadol and detoxing from the oxycodone.  can someone help me please?
Related Discussions
5 Comments Post a Comment
Blank
Avatar_n_tn
I guess it depends if your wife can tough it out it is better this way otherwise if you did them separatly she would go through wd's twice and that would suck. She is coming off a lot of drugs but the major part should be over in a few days then she will slowly come back to normal i stress slowly.

Hope for the best

Josh
Blank
Avatar_n_tn
Hello,i have been tapering from tramadol for the last 3 weeks but only today have i stopped taking them altogether.i have tried going cold turkey before but the w/ds were too much and i failed.i have to say i never got sick but that could be the oxycodone.wd is terrible at the moment but i have to keep going for my own sake.if this vomiting keeps occuring she definitely should go to see a doctor.best of luck.
Blank
Avatar_n_tn
tramadol or ultram is also a type of opiate. I was also vomiting for 4 or more days. Their concern should be her not getting dehydrated. there is a HUGE RISK of this. It is good that she is where she iis they wall monitor her. Have her ask far a suppository to help with the vomiting. It will help, but as far as the two meds it's a goood thing she's doing this at once. please excuse my typing I am all over the place todayy
Blank
Avatar_n_tn
Thanks for the comments...  She is on an IV for fluids and shes been getting anti nausea meds( fenergren.sp? compazine, zofalof) and none of it helps at all.  I guess she just needs to tough it out eh?  
Blank
Avatar_n_tn
I'm glad to here she is on the IV that could have become a huge problem. When you said they didn't seem concerned I was like Theyy should be. Sounds like shes inn good hands, You just stay supporttive.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_m_tn
Blank
weaver71
Other
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_f_tn
Blank
jifmoc
los angeles, CA